# SDR DALA1228900188

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 73,397 hours, 10,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT AT L1 AND R1 DOOR RED LIGHT INOPERATIVE.  MAINTENANCE REPLACED 1 FUSE ON BATTERY MODULE M 9008.  OPERATIONAL CHECK OK.
